# SDR MASA200400392

- Difficulty date: July 10, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 19,325 hours, 17,131 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6140 · Propeller Indication System
- Part: Pcu
- Part number: 78249050
- Part serial: 980215
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 7,032 hours, 6,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DIVERTED TO GJT WITH THE LOSS OF CONTROL OF THE NR 2 ENGINE TORQUE IN FLIGHT.  MX REPLACED THE PCU, MFC AND FUEL PUMP WITH ALL ENGINE RUN CHECKS AFTERWARD CHECKING GOOD.  MFC P/N 3244853-18, S/N C31148V, FUEL PUMP P/N 5008269H, S/N 2433.
